Ask a doctor

Discoloration on Lips from Restylane

I had my lips done 6 weeks ago and I have some purple marks and a small blue line from where it was probably done superfically. Does this go away when the restylane dissolves or is this permanent? please if anyone can answer. thanks!!!!

Doctor Answers (2)

Blue Line after Restylane

+3

Restylane is a temporary filler and can cause a bluish tint to the skin from the Tyndall effect. It can be made to vanish in some cases by the use of injectible hyaluronidase. This will, though, decrease the volumization effect and you will eliminate the Restylane as well. If you do nothing, the color should go away. Without seeing you I can't guarantee that this is your situation. If a superficial vein is made more prominent that should also be temporary.


Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

Blue line after filler

+1

The blue discoloration is the tyndell effect when the product is injected very superficially. It will go away over time or you can dissolve it with hyaluronidase.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.